Nihonkai Mathematical Journal

On totally geodesic complex submanifords of pseudo-Bochner-flat locally conformal Kähler manifods in the Hermitian sense

Koji Matsuo

Full-text: Open access

Abstract

We prove the l.c.K. version of the characterization theorem, due to B.-Y. Chen, L. Vanhecke and L. Verstraelen, for totally geodesic complex submanifolds of Bochner-flat Kähler manifolds. 1.

Article information

Source
Nihonkai Math. J., Volume 23, Number 1 (2012), 11-19.

Dates
First available in Project Euclid: 5 November 2012

Permanent link to this document
https://projecteuclid.org/euclid.nihmj/1352124685

Mathematical Reviews number (MathSciNet)
MR3014411

Zentralblatt MATH identifier
1261.53055

Subjects
Primary: 53C55: Hermitian and Kählerian manifolds [See also 32Cxx] 53C40: Global submanifolds [See also 53B25]

Keywords
Hermitian pseufo-curvature tensor pseudo-Bochner curvature tensor l.c.K. submanifods PG-equation totally geodesic in the Hermitian sense

Citation

Matsuo, Koji. On totally geodesic complex submanifords of pseudo-Bochner-flat locally conformal Kähler manifods in the Hermitian sense. Nihonkai Math. J. 23 (2012), no. 1, 11--19. https://projecteuclid.org/euclid.nihmj/1352124685


Export citation